Translator Disclaimer
February 1990 Correction and complement to the paper Regularization theorems in Lie algebra cohomology. Applications.
Armand Borel
Duke Math. J. 60(1): 299-301 (February 1990). DOI: 10.1215/S0012-7094-90-06011-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 1 • February 1990
Back to Top